# SDR NOCA2305

- Difficulty date: November 2, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOPERATIVE IN FRONT OF 2L LAVATORY.  RESEATED CONNECTOR AT 2L LAVATORY OPS CHECK NORMAL.  EMERGENCY EXIT MARKER AT 2L DOOR INOPERATIVE.  REPLACED CONTACT AND QUICK DISCONNECT AT 2L DOOR EMERGENCY EXIT MARKER OPS CHECKED NORMAL.
